Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamesda

Moisturizing problem on Accutane

I am in Month 5 of Accutane seeing definate improvement (although I did get a cyst recently).

Anyways, I am on a very high does... 130mg/day b/c my derm keeps increasing it until it "is completely shut off" However, my face is SOOOO incredibly dry at this point. Does anyone have any advice on a good "method" for moisturizing? If I use a heavy moisturizer at night, then I have to use soap in the shower the next morning to wash it off, which I think just makes my skin even drier. Like probably most of you know, walking around during the daywith that stuff on makes your face look so greasy... its almost as embarressing as acne, so I really have just been using it at night. Should I use a lighter one so I don't need soap in the morning? Any ideas? Thanks

(for those of you following my progress, sorry for not posting pics recently, my camera stopped working. I will be getting a new one ina couple days)

Share this post


Link to post
Share on other sites

Dude, what the fuck...

Im no doctor but I dont think ive EVER heard of anyone being on 130 mg. Someone else should give an opinion because I think thats a ridiculous amount.

Share this post


Link to post
Share on other sites

I am pretty tall which weighs me in at about 175lbs. I started at 80mg, then increased to 100mg, 120mg, and then 130mg. I now have one month left... and the cysts have finally pretty much stopped. However, my skin is so weak that the slightest mark lasts forever...

Share this post


Link to post
Share on other sites

Anyways, as for mosturizer I live by:

Fruit of the Earth ALoe Vera 100% gel Pure No color Added

It works wonderful! I have used it b4 Accutane and now that I am on it. I love it cuz it drys fast and doesn't leave greasy or oily feeling. It is good for redness too.

Is it non-comodegenic (im assuming it is) and where do u get it from? Ive never heard of that brand before, but id really like to try it cause my Aveeno moisturizer looks like my face is oily all day. (not on accutane...yet)

Share this post


Link to post
Share on other sites

Complex 15 for a moisturizer. You won't have to wash it off in the morning. Actually, any moisturizer you have to wash off can't be a good one.

130mg/day is high, but not unheard of. Lots of people go up to 120mg/day.

Share this post


Link to post
Share on other sites

I am in Month 5 of Accutane seeing definate improvement (although I did get a cyst recently).

Anyways, I am on a very high does... 130mg/day b/c my derm keeps increasing it until it "is completely shut off" However, my face is SOOOO incredibly dry at this point. Does anyone have any advice on a good "method" for moisturizing? If I use a heavy moisturizer at night, then I have to use soap in the shower the next morning to wash it off, which I think just makes my skin even drier. Like probably most of you know, walking around during the daywith that stuff on makes your face look so greasy... its almost as embarressing as acne, so I really have just been using it at night. Should I use a lighter one so I don't need soap in the morning? Any ideas? Thanks

(for those of you following my progress, sorry for not posting pics recently, my camera stopped working. I will be getting a new one ina couple days)

My derm has the same strategy. Im 157 pounds and started on 80mg, after a month it was increased to 100mg. Im going back on the 13th so maybe it will get increased again soon.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×